# SDR USAA2009083192290

- Difficulty date: August 30, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 30,360 hours, 10,882 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 506
- Condition: Low Pressure
- Location: L3 Door
- Part time: 25,151 hours, 9,228 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 162 - PHL - EMERGENCY EGRESS SYSTEM - CIDS RED LIGHT ON.  MAINTENANCE SERVICED L3 DOOR ASSIST BOTTLE LIGHT CLEARED.
